# SDR SWIA200412774

- Difficulty date: January 12, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 6,438 hours, 5,040 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE APPEARED.  REMOVED AND REPLACED RIGHT INBOARD SPOILERON PCU IAW CRJ MM 27-62-01.  OPS AND LEAK CHECKS GOOD.
